RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2013, Volume 53, Number 2, Pages 225–237 (Mi zvmmf9778)  

This article is cited in 3 scientific papers (total in 3 papers)

Equilibrium price as a coincidence point of two mappings

A. V. Arutyunov, S. E. Zhukovskiy, N. G. Pavlova

Peoples Friendship University of Russia

Abstract: The existence of an equilibrium price vector in a nonlinear market model is analyzed. In the model, the demand and supply functions are obtained by maximizing the producer utility and profit, respectively. Sufficient conditions for the existence of an equilibrium price vector and its stability with respect to small perturbations in the model are given. The results are consequences of theorems on the existence and stability of coincidence points in the theory of $\alpha$-covering mappings.

Key words: equilibrium prices, demand function, supply function, coincidence point, covering mappings.

DOI: https://doi.org/10.7868/S0044466913020051

Full text: PDF file (257 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2013, 53:2, 158–169

Bibliographic databases:

UDC: 519.626
Received: 07.08.2012

Citation: A. V. Arutyunov, S. E. Zhukovskiy, N. G. Pavlova, “Equilibrium price as a coincidence point of two mappings”, Zh. Vychisl. Mat. Mat. Fiz., 53:2 (2013), 225–237; Comput. Math. Math. Phys., 53:2 (2013), 158–169

Citation in format AMSBIB
\Bibitem{AruZhuPav13}
\by A.~V.~Arutyunov, S.~E.~Zhukovskiy, N.~G.~Pavlova
\paper Equilibrium price as a coincidence point of two mappings
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2013
\vol 53
\issue 2
\pages 225--237
\mathnet{http://mi.mathnet.ru/zvmmf9778}
\crossref{https://doi.org/10.7868/S0044466913020051}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3249022}
\zmath{https://zbmath.org/?q=an:06188968}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2013CMMPh..53..158A}
\elib{http://elibrary.ru/item.asp?id=18737266}
\transl
\jour Comput. Math. Math. Phys.
\yr 2013
\vol 53
\issue 2
\pages 158--169
\crossref{https://doi.org/10.1134/S0965542513020048}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000315491100003}
\elib{http://elibrary.ru/item.asp?id=20431819}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84874540605}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf9778
  • http://mi.mathnet.ru/eng/zvmmf/v53/i2/p225

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. E. Zhukovskiy, “On covering of linear operators on polyhedral sets”, Russian Math. (Iz. VUZ), 60:9 (2016), 66–68  mathnet  crossref  isi
    2. Pavlova N.G., “Study of the Continuous-Time Open Dynamic Leontief Model as a Linear Dynamical Control System”, Differ. Equ., 55:1 (2019), 113–119  crossref  isi  scopus
    3. Fomenko T., Podoprikhin D., “On Preservation of Common Fixed Points and Coincidences Under a Homotopy of Mapping Families of Ordered Sets”, J. Optim. Theory Appl., 180:1, SI (2019), 34–47  crossref  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:797
    Full text:142
    References:171
    First page:56

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019